# SDR HEEA967465

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Engine: Ge CT72A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: 4053T22P01
- Condition: Cracked
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITOR IS CRACKED.  (WORN AND CRACKED)
